MathSciNet Relay Station
MathSciNet bibliographic data
MR273632 (42 #8509) 57.10
Floyd, E. E. Stiefel-Whitney numbers of quaternionic and related manifolds. Trans. Amer. Math. Soc. 155 1971 77–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement